# SDR QXEA2017040100196

- Difficulty date: March 24, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 18.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 27R, BS 18.5 IS CORRODED.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-05, AND SRM 51-42-05.
